# SDR AC2A0000026

- Difficulty date: February 29, 2000
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 222320828121
- Condition: Frayed
- Location: Cockpit
- Part time: 1,710 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOULDER STRAPS FRAYED AT KEEPER ON TOP OF SEAT.  REPLACED RESTRAINT ASSY.  SMOOTHED EDGES OF KEEPER.  (X)
